Hemolysis following treatment of theophylline overdose with coated charcoal hemoperfusion

E. John Gallagher, MaryAnn Howland, Henry Greenblatt

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Life-threatening theophylline toxicity is an indication for coated charcoal hemoperfusion. This can usually be accomplished without serious side effects. We describe here a case of acute severe intravascular hemolysis following coated charcoal hemoperfusion.

Original languageEnglish (US)
Pages (from-to)19-22
Number of pages4
JournalJournal of Emergency Medicine
Volume5
Issue number1
DOIs
StatePublished - 1987

Fingerprint

Hemoperfusion
Charcoal
Theophylline
Hemolysis
Therapeutics

Keywords

  • hemolysis
  • hemoperfusion
  • theophylline toxicity

ASJC Scopus subject areas

  • Emergency Medicine

Cite this

Hemolysis following treatment of theophylline overdose with coated charcoal hemoperfusion. / Gallagher, E. John; Howland, MaryAnn; Greenblatt, Henry.

In: Journal of Emergency Medicine, Vol. 5, No. 1, 1987, p. 19-22.

Research output: Contribution to journalArticle

@article{16a063c6ba9b4ce8988e327e598263a0,
title = "Hemolysis following treatment of theophylline overdose with coated charcoal hemoperfusion",
abstract = "Life-threatening theophylline toxicity is an indication for coated charcoal hemoperfusion. This can usually be accomplished without serious side effects. We describe here a case of acute severe intravascular hemolysis following coated charcoal hemoperfusion.",
keywords = "hemolysis, hemoperfusion, theophylline toxicity",
author = "Gallagher, {E. John} and MaryAnn Howland and Henry Greenblatt",
year = "1987",
doi = "10.1016/0736-4679(87)90005-9",
language = "English (US)",
volume = "5",
pages = "19--22",
journal = "Journal of Emergency Medicine",
issn = "0736-4679",
publisher = "Elsevier USA",
number = "1",

}

TY - JOUR

T1 - Hemolysis following treatment of theophylline overdose with coated charcoal hemoperfusion

AU - Gallagher, E. John

AU - Howland, MaryAnn

AU - Greenblatt, Henry

PY - 1987

Y1 - 1987

N2 - Life-threatening theophylline toxicity is an indication for coated charcoal hemoperfusion. This can usually be accomplished without serious side effects. We describe here a case of acute severe intravascular hemolysis following coated charcoal hemoperfusion.

AB - Life-threatening theophylline toxicity is an indication for coated charcoal hemoperfusion. This can usually be accomplished without serious side effects. We describe here a case of acute severe intravascular hemolysis following coated charcoal hemoperfusion.

KW - hemolysis

KW - hemoperfusion

KW - theophylline toxicity

UR - http://www.scopus.com/inward/record.url?scp=0023126098&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023126098&partnerID=8YFLogxK

U2 - 10.1016/0736-4679(87)90005-9

DO - 10.1016/0736-4679(87)90005-9

M3 - Article

C2 - 3584913

AN - SCOPUS:0023126098

VL - 5

SP - 19

EP - 22

JO - Journal of Emergency Medicine

JF - Journal of Emergency Medicine

SN - 0736-4679

IS - 1

ER -